Jump to content

Photo
Moisturizer

Moisturizer Leaving Skin Even More Dry And Itchy?

dry dehydrated itchy skin yellow tan peeling flaky

23 replies to this topic

#21 darksoul123

darksoul123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 01-June 13

Posted 19 July 2013 - 10:27 PM

 

It's probably just your skin getting used to the Regimen.  I feel your pain man, my skin is very dry and red as well, and only in my problem areas, even though I do the Regimen everywhere.  Still makes for very uneven skin, but hey, it was already like that before.  Mine's not brownish, but yours might just be reacting differently.  My skin's never reacted that way to anything, just red.  I can't even seem to cover it anymore.  It's so intense, but a fun experiment at least!

 

Do you think it is necessay to apply Sunscreen because I know i had prolonged contact with the sun so that probably could be my skin is reacting this way.. I hear all mix reviews about suncreens..

 

 

If you're in the sun a lot, that's absolutely a good idea.  BP makes your skin very photosensitive and that actually might be contributing to your darkened complexion. A lot of sunscreens can clog pores.  When I know I'm going to be out in the sun for longer than 15-20 minutes, I use Philosophy Hope In A Jar SPF 30.  It has no comedogenic ingredients in it whatsoever.  I just mix it with the moisturizer or jojoba oil and I'm good to go!  The only thing is that it's about $40 a tube, but it's definitely worth the price, since it won't hurt your skin and it lasts forever when you mix it with other product.  I've also heard that Olay makes a pretty good sunscreen.

 

So with the stifness of the skin do you think it will be subside as time goes on? ....



#22 lizardanne

lizardanne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Blog Entries: 42
    Likes: 35
About Me
  • Gender:Female
  • Joined: 01-July 13

Achievements

     

Posted 20 July 2013 - 07:44 AM

Yes, absolutely.  I've been told that the first 1-2 months of the Regimen can be pretty uncomfortable in that way, but it should subside.  I'm only on week 3 haha.



#23 darksoul123

darksoul123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 01-June 13

Posted 20 July 2013 - 11:06 AM

Yes, absolutely.  I've been told that the first 1-2 months of the Regimen can be pretty uncomfortable in that way, but it should subside.  I'm only on week 3 haha.

 

Im going to try Olay Complete for sensitive skin SP 15 and see how my skin reacts..



#24 darksoul123

darksoul123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 01-June 13

Posted 20 July 2013 - 11:55 AM

i switched right away.  Neutrogenia is on Dan's list for drug store substitutes so it shouldn't cause a problem.  Also, jojoba was an issue for me and the moisturizer had that.  Switch as soon as you can as the sample principle of skin care still apply

 

Okay. Maybe I'll try that out!. Hopefully it works for me as it did for you! Also, where did you find Dan's list for drug store subs? I tried looking for it, but seem to can't find it. Thanks!! amused.gif

 

Here is the list of Moisturizers that Dan's recommends and the one's he warned about.

 

http://www.acne.org/...-guide.inc.html






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users